# SDR CA120917023

- Difficulty date: August 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Failed
- Location: Pneumatic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A SCHEDULED FLIGHT AT CRUISE ALTITUDE, THE FLIGHT CREW REPORTED A LT BLEED DUCT WARNING MESSAGE ANNUNCIATED AND THEN FOLLOWED BY A LOSS OF CABIN PRESSURE CONTROL.  THE FLIGHT CREW DID NOT DECLARE AN EMERGENCY AND LANDED UNEVENTFULLY.
